MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF PL 10-16MM X11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF PL 10-16MM X11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 400010
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 05/25/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; the patient received a cage for a tlif and the cage collapsed postoperatively.Update (b)(6) 2016: spoke to the rep and he indicated that the cage has now backed out.Update (b)(6) 2016: the revision surgery performed on (b)(6) 2016 due implant migration.Patient did not report any pain prior the implant migration was noticed.
 
Additional Manufacturer Narrative
Method: visual analysis, complaint history review, device history review, risk assessment.Result: the reported event of loss of height of the cage was confirmed based on provided x-ray images.A visual inspection was performed on the returned device and no visual anomalies were identified.Slight scratches/discoloration throughout the implants was observed likely due to explantation damages and/or in vivo use.The device is still expanded to about 1 mm in height.A manufacturing review of the device was performed and indicated no discrepancies or anomalies.Conclusion: information regarding patient bmi, lifestyle and post-op activity level were not provided and cannot be evaluated.These may be contributing factors of early device failures.
 
Event or Problem Description
It was reported that; the patient received a cage for a tlif and the cage collapsed postoperatively.Update 6/16/2016: spoke to the rep and he indicated that the cage has now backed out.Update 6/20/2016: the revision surgery performed on (b)(6) 2016 due implant migration.Patient did not report any pain prior the implant migration was noticed.

Brand Name
ACCULIF PL 10-16MM X11MM X 27 MM X 8 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5740186
Report Number3004024955-2016-00067
Device Sequence Number10771385
Product Code MAX
UDI-Device Identifier07613327066777
UDI-Public(01)07613327066777
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number400010
Device Lot Number07201512
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/21/2016
Supplement Report FDA Received Date09/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR